# SDR DALA2017031402014

- Difficulty date: March 14, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 67,205 hours, 48,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AND RIGHTT BS 875 OVERWING FWD EMERGENCY EXIT LIGHTS OUT. REMOVED AND REPLACED BATTERY PACK IAW AMM 33-53. OPS CHECKED NORMAL.
